have had symptoms for approx 1 mo, and getting worse. Been having dogs dipped for demodectic mange for almost a year. One product used is gentamicin sulfate, and I am periodically allergic to sulfa drugs. Taking lots of meds for anxiety, MDD, hypertension, hypothyroidism.
24 May 2010
terriott-this is where you want to play it safe--i suggest you stop everything take 1 medication the one neccessary then wait if no reaction then add another, i had reaction to oxycodone, then lisinopril, now a new blood pressure med metoprolol welps, streaks in my arm bumps all over, so i now know that they are hives--- that means dont add s___ else, until i get complete allergy testing, i am diabetic, hypertension, so pills for those 2 illness and a benedryll is all the hell i am taking-this just occurred saturday, i want my life you know, and the only persons face i want to see right now is the allergy testing guy-no other drugs of any sort will i take, and my foods will be simple so that nothing will be triggered at this time; begin to take control over your life--- see who will make the neccessary changes--i am looking for the results of my testing to know exactly whats going to endanger my life-thats my position...
good luck, be safe, we cannot afford to be ginnypigs!!! and if you are allergic in any form to sulfur--then who would take a risk to prescribe gentimicin sufur--- thats not a good choice antibiotic why wasnt straight pennicillin given this is why i say --- you must take control these people will kill us--with that precaution mess--quite frankly doctors today look at situations(as if they were still in the textbooks) they seem not to observe the severity of people lives--until your at deaths door then they want to pay attention, yet we need them to give expert advice on such matters--- but its just so risky--please be careful, i am vtech10
3 Aug 2009
Hey sorry to hear about your probs! I am allergic to sulpha meds and only found out when I was given drops in my eyes and still have the scratches on my corneas to prove it!!! BE CAREFUL!!! This sounds to me like classic sulpha allergy but bear in mind I am no doctor ( but these days that ai8n't saying much!!! ) GOOD LUCK!
3 Aug 2009
Sorry to hear you are suffering like this. But ROBERT is correct you need to head to Dr's now and discontinue this medication. Dont let your self suffer like this, theres really no need to. You could be seriously allergic to the meds you are taking OR have a severe allergic reaction to the dips your dog is having done. Who knows . But I do know this.. you need medical treatment now before this becomes worse! Take care and good luck.. Snakey
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i started to get hot flashes and my ears would get really red and hot and my hole face would get hot n red then rectenly i started to break out in ...
1 answer • 3 Feb 2010
Within the last 6 weeks or so I've broken out with a non-itchy, red, splotchy rash that started on my feet and has crept up onto my calves, ...
1 answer • 22 Jun 2010
I have hand and foot eczema. I had a bad case of it this summer and I had to go to dr. Sunday due to streaks of red running on my foot. I was told ...
2 answers • 10 Aug 2010
I was diagnosed with fibromyalgia in 2008 at age 19..yeah bummer so after months and months of trying this med, and trying that med i gave up and ...
4 answers • 12 Aug 2010
Several years ago, I was prescribed Welbutrin to quit smoking and after 2 weeks taking as directed, had a severe allergic reaction beginning with ...
4 answers • 4 Aug 2012